Galpharm Allergy and Hayfever Relief Tablets - Effective relief from hayfever and other allergies
Cetirizine Hydrochloride 10mg Film-Coated Tablets (Teva) are For the relief of the symptoms of hayfever and other allergic conditions, including rhinitis and chronic urticaria
Multi-Action ACTIFED unblocks sinuses, dries runny noses, unblocks stuffy noses and clears catarrh
Piriton Allergy Tablets - fast relief from the symptoms of hayfever; skin, food, pet and house mite dust allergies; insect bites; and mould spore allergies.
Also relieves the itchy rash of chickenpox.
Each tablet contains chlorphenamine
Happinose Balm Soothing nasal congestion relief with natural essential oils
For the symptomatic relief of nasal congestion associated with the common cold, catarrh, head colds and hayfever.
Citronella oil is a refreshing essential oil suitable for use in aromatherapy which can be gently clarifying and mood uplifting
Clarityn 1 a Day Allergy 10mg Tablets for relief of:
Each tablet contains Loratadine 10 mg.
Otrivine Child Nasal Drops. Decongestant. Works in minutes, lasts up to 10 hours.
Active ingredient: Xylometazoline Hydrochloride 0.05% w/v
Otrivine Adult Nasal Spray is a decongestant which works in minutes and lasts up to 10 hours.
Otrivine Adult Nasal Drops is a decongestant which works in minutes and lasts up to 10 hours.
Relief from the symptoms of:HayfeverSkin AllergiesPet AllergiesMold Spore AllergiesHouse Dust Mites.
Anthisan Cream. Relief from insect bites, stings and nettle rash.
Contains Mepyramine Maleate 2% w/w.
© 2014-2022 Walter Lloyd and Son Ltd. Terms and conditions | Privacy & Cookies Policy. Web Design by Flex Systems